Hi there. Thank you for your question. I will be helping you out with your queries
What are your throat symptoms?
it's very sore, it hurts to swallow and eat, it's red and it extends to hurt one side of my ear as well.
You are having what is called acute pharyngitis.
This is infection of the upper part of the throat.
The antibiotics used are pretty much the same as those used for tonsillitis.
You can continue using nitrofurantoin and it does not have any interaction with phenoxymethylpenicillin.
So you can safely take the two together as well
thank you :) can I still take pain medications like "cold and flu" that has paracetamol in them? to relieve pain
you can take those as well.
can I also take birth control pills like normally (or will it interfer or not be as effective/protective)?
which pill are you using?
Which birth control pill are you on?
Yes you can use this safely as well.
thank you :)
You are most welcomeWish you all the best.I would appreciate it if you rate me by clicking on one of the smilies below.Kindest regards